# SDR F3LA2011022100604

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 23,858 hours, 11,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR PUSH BACK, RT FWD DOOR WOULD NOT ARM BTB.  ADJUSTED R-1 DOOR SLIDE GIRTBAR ATTACH, OPS CHECK GOOD, SLIDE ARMS AS REQUIRED. REF AMM 25-62.00, PB 501. OK TO CONTINUE FLIGHT.
